Possibly. This depends on the reasons for the decreased libido and lack of orgasm. Some medical conditions can cause or contribute to these symptoms (depression, diabetes, dyspareunia, chronic pain, etc). Decreased libido can also be associated with a low testosterone level, which can also affect the female sexual response, impeding orgasm. Many times these problems are treatable, with good results.
Often yes. Low blood testosterone in women is one cause which can result in inability to achieve orgasm, this can be corrected with testosterone gel. An other treatable cause is low blood estrogen, as in meopause. Certain medications, especially taken for depression can supress libido and ability to achieve orgasm, these could be changed if this cause is suspected.
How to deal with sexual side effects like low libido and losing my erection and difficult orgasming I know it's an effect of my antidepressant?
Talk to your doctor. Have you spoken to your doctor about a possible change in your medication? That would be the first step to take. Is your medication doing what it's supposed to be doing in the first place? If not, then, perhaps a complete change to another class of drug would be worth looking into. If the medication is helping with your symptoms then, just a different medication within that same class may work. Read more...